Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Red bumps on the chest spreading to the neck, dizziness, no nausea. Possible causes?

Hi I am a 26 year old healthy female. I have had red bumps on my chest since yesterday and today it seems like its spreading a bit to my neck (not really itchy). I also started feeling dizzy today. I do have a swollen bite mark on my finger , but its not that big and I don t know if its a spider or a mosquito... it could also have been a tick since I live on a farm and do a lot of outdoors activities, but it does not have a black spot in the middle (it does have one tiny dot in the middle though). No nausea . Do you have any possible ideas?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
It seems that you may be having lichen urticatus..also known as papular urticatus. There is erythematous papular eruptions on trunk and extremities with mild to severe itching.It is hypersensitive reaction due to insects like bed bug,mosquito , ticks, flea..etc

Take antihistaminic,antibiotics and steroids in tappering dose.
Calamine lotion may be applied to sooth the skin.
Avoid soap bath.

You may consult dermatologist.

I hope you got my answer.
Dr. Ilyas Patel MD
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor